Reply To: Question re: Kefir, yogurt, rutabaga

Home The Candida Forum Candida Questions Question re: Kefir, yogurt, rutabaga Reply To: Question re: Kefir, yogurt, rutabaga

#80383

benc
Member
Topics: 67
Replies: 419

Javizy wrote: Do you get the same feeling from taking probiotic capsules? When I tried to introduce Greek yoghurt, it really messed up my progress. I got nasal congestion, a different kind of skin rash to usual, cravings for more dairy, and a general wiped-out feeling. I’ve got some noticeable symptoms from probiotic capsules too, but markedly different ones. Just something else to consider.

No, my probiotics are not great though (i’m waiting on delivery of some megaflora). I may have got some die off from increasing my probiotic does to 6 per day, because I figured they were too weak, but went back down to 3-4 per day.

I’m leaving my home made kefir 36-48hours.

I will cut the greek yogurt out then.

Thank you both for your help.